# SDR 98ZZZX2159

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64TA
- Make and model: Beech D95A
- Aircraft serial: TD568
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LINES RUNNING FROM FRONT MOUNTED OIL COOLER CONTACTED EXHAUST PIPES.  OIL LINES WERE MOUNTED TO COWLING, WHEN UPPER COWL HALF WAS CLOSED AND LATCHED THE COWLING WAS PULLED INWARD CAUSING THE OIL LINES TO CONTACT EXHAUST, BURNING THROUGH AND CAUSING COMPLETE OIL LOSS.
